×

zbMATH — the first resource for mathematics

An inviscid flow with compact support in space-time. (English) Zbl 0836.76017

MSC:
76B99 Incompressible inviscid fluids
35Q35 PDEs in connection with fluid mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Scheffer, V. Regularity and irregularity of solutions to nonlinear second order elliptic systems of partial differential equations and inequalities. Doctoral dissertation, Princeton University, 1974.
[2] Scheffer, V. Nearly one dimensional singularities of solutions to the Navier-Stokes inequality.Commun. Math. Phys. 110, 525–551 (1987). · Zbl 0653.35072 · doi:10.1007/BF01205547
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.